Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

On antibiotics after med induced coma breathing, on steroid. Stuffy nose, cough and headache. What to do ?

I was in icu in June 2012 with ARDS with med induced coma breathing tube etc. got out a week and a half after being admitted. however been on 9 rounds of anitbotics. not on them now, been on steriods not on them now. however keep getting sicki throught the last 9 months. tonight along with my chronic cough headache on the right side along with my jaw hurting Horribly on rt side AND STUFFY NOSE. HAVE BEEN TAKING FLONASE PER DOCT AND CHERTUSSIN AC FOR MY COUGH. I go in for ct scan tom for sinuses and lungs as routine again to see whats going on but I am in so much pain tonight any time I cough the pain in my jaw intensifies.
Asked On : Thu, 21 Feb 2013
Answers:  2 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response

kindly continue flixonase nasal spray, add steam inhalation. sice you had ARDS and was hospitalized for it in ICU., it is adviced that you should not take any additional or symptomatic treatment without consultation of pulmonologist.

wish you an early recovery.
Answered: Thu, 22 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor